# SDR ASAA2021081435698

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 23,028 hours, 7,307 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF1 INDICATES "FAIL" ON COMM DISPLAY PANEL. GROUNDED - YES. PERFORMED HF1 COMM SYSTEM BITE PROCEDURES REF B737-900 FIM 23-11 TASK 801, OPS CHECK TEST GOOD. NO HISTORY FOR THE LAST 30 DAYS.
